It would have to be serious sleeping pills in order to completely sleep through opiate w/d Like Sodium Pentothal might do the trick.
What do you mean it's too late? You're 53 not 93 you have quite a few years ahead of you if you stop the narcotics. Thats an awful lot of Tylenol you are taking every day. You need to see a doctor and be honest and get some blood work that includes a complete liver panel. Start doing something now, it's not too late!!
Take a look at the site called "Power Surge". It's very helpful.
In case your interested there's a really good website for women going thru menopause...it's called "Power Surge"...very informative & lots of women on the message forum discussing their issues.
Yep, girl, menopause is a b!tch..consider yourself warned...haha.
i am still in my early thirties, but my cycle has already been pretty screwed up & I need to take hormones already just to get a period so who knows when i will start menopause. But I got to just give all u ladies alot of credit & have sooo much more respect for what you are all going through. Before today i never really understood the extent of it and I can't imagine dealing with drug addiction on top of that. i think I need to start seeing a shrink or something now because dealing with this body & mind has been a challenge in of itself, but now I know what else I have to look forward too and it seriously is way too much to handle. Or I could just be freaking myself out right now. Thanks for sharing, this was quite insightful. Just another aspect of myself I ignored because of being high. Christ.
I've heard of some women taking up to 3 years for their hormones to get straightened out. Menopause will bring you to attention, that's for sure; and with addictions on top of that...just seems daunting.
I too am experience menopause. It has been years for it to move thru me. I am now tapering off tramadol. I can'y use suboxone i abused that too. I ave an large does of meds to make me sleep that usually work great but this withdrawl insommnia has a mind of it's own 300mg trazadone should put me out but none of my meds will help me sleep until the withdrals are over menopause is an organice thing we women must go thru and it dos get better. Han in there
Well, for me it feels like I'm having a panic attack in the wee hours, restless & generally achy & miserable at times. I don't think I have ever been the picture of perfect mental health, but menopause has made me feel like I'm kind of losing my mind at times. They should probably should just lock me away in an asylum & throw away the key..
Thanks. You're right about having people that understand what you're going through with the menopause & W/D..I grew up in the times of drugs, sex & rock & roll. So I think my mind is just used to being altered. It's cold, hard reality that freaks me out. Haha..(not really funny, but it is to me).
i'm sorry, i know i should find a different forum for this, but seriously, how long does menopause last? Does it last for the rest of your life after it starts? I don't know why i never really thought about this before. This is BS.
Lol, akita, it does to some extent. The symptoms aren't there constantly, or at least for me. Kind of like a combination of PMS and detox. Gettin' old ain't fun! Like detox, people are different in how their bodies deal with it. My mom claims she didn't have many symptoms at all. I had a partial hysterectomy a few years ago, which is probably contributing to my issues.
wait, does menopause feel like detoxing???? OMG.
I did the "change" twenty years ago and it really messed with my last detox. At least I pray it was my last detox.
Anyway, I doubt the sleeping pills will help but you can try I suppose. The idea is to get your brain chemistry back on track and producing on it's own so anything you take will slow that process. It's a crap shoot. You may want to try something herbal first and take hot baths before bed. Reading helps me. Also, do not lay in bed if you are tossing and turning. Get up and walk and try and make yourself tired. It is going to be rough for a while but it will be over before you know it.
Glad to see you posting again. Hang around. If nothing else, it helps to talk.
I haven't had the tests done, but I think I may be going through the change too. I have the anxiety (I know why some of it is there but wow), hot flashes, and night sweats every now and then. I have thought about taking that natural supplement, can't remember the name of it but have seen it on TV and at the drug store (I apparently have the memory loss too). My daughter keeps quoting Mrs. Threadgood in Fried Green Tomatoes and says, "Honey, you're going through the Change. Sounds like you need to get you some of them hormones!" ;)
Thanks. It's really nice to know that I'm not the only one going thru this situation. I never really comprehended the way menopause can affect a woman's life, both mentally & physically.
Hi whoa! OMG! I can totally relate! I didn't want to mention this cause I was embarrassed, but you opened the door! :) I am also going through the "change"! My body decided now would be a great time to go through this! The hot flashes & night sweats, & mood swings are awful!! I had some bloodwork done and it's Definately the change! Couldn't be a worse time, right? I'm tapering and I couldn't tell if my symptoms were from the change or withdrawals! Apparently, it's both! UGH! As far as your sleeping pills question: personally I don't think it's a good idea, to take them to sleep away the withdrawals. I just don't think it will work! Maybe just at night to help you fall asleep! Best wishes! From a fellow menopauser!